Continuous dependence on initial data for solutions of nonlinear stochastic evolution equations

Deck, Thomas

Additional URL:
Document Type: Article
Year of publication: 2002
The title of a journal, publication series: Infinite Dimensional Analysis, Quantum Probability and Related Topics
Volume: 5
Issue number: 3
Page range: 333-350
Place of publication: Singapore
Publishing house: World Scientific
ISSN: 0219-0257
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik V (Potthoff -2020)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Deck, Thomas

Google Scholar: Deck, Thomas

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item